# SDR AWXA0002212

- Difficulty date: September 4, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A320-233
- Aircraft serial: 0953
- Aircraft time: 689 hours, 282 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: MX640014
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 689 hours, 282 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 536 - ABOUT 10 MIN AFTER DEPARTURE FROM PHX EN ROUTE TO CLE THE BLUE HYD SYS PRESS AND QUANTITY DROPPED TO ZERO AND ASSOCIATED WARNING INDICATIONS WERE DISPLAYED.  THE AIRCRAFT RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE BLUE HYD SYS ELEC MOTOR DRIVEN HYD PUMP LEAKING FLUID AT THE PARTING SURFACE BETWEEN THE MOTOR AND PUMP.  THE MOTOR/PUMP ASSY WAS REPLACED, THE SYSTEM SERVICED AND ALL FUNCTIONAL AND LEAK CHECKS WERE GOOD.
